# SDR 2001UALA00053

- Difficulty date: January 24, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 63,819 hours, 17,329 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: H, F

## Discrepancy

SMALL FLAME AND SMOKE IN FORWARD CABIN OVEN FROM PAPER  WRAPPER.  CIRCUIT BREAKER PULLED AND FIRE EXTINGUISHER USED.
